MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE
Model Number CF-H170L
Medical Device Problem Codes Device Reprocessing Problem (1091); Corroded (1131); Crack (1135); No Display/Image (1183); Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Contamination /Decontamination Problem (2895); Communication or Transmission Problem (2896); Environmental Particulates (2930); Positioning Problem (3009); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50504014
Report Number9610595-2026-70732
Device Sequence Number21197211
Product Code FDF
UDI-Device Identifier04953170334160
UDI-Public04953170334160
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-H170L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown